# SDR DALA2019030801587

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 AWR, IN REF LOG PAGE 0358753: PER ER/A 564640-14 REV. ORIGINAL ACCOMPLISH SECTION II PERMANENT REPAIR. CORRECTIVE ACTION: SUMMARY OF NR 00022 PERMANENT REPAIR ON FUSELAGE SKIN BTW STA 660-700 STRG. 2L TO 3L WAS PERFORMED PER ER/A 564640-14 REV "A"AND ETI 57-19-012 REV. ORG. (0974570)
